... Prednisone daily and now on a stronger cream. Will it ever go away? I am 64 yrs old, and this came out of nowhere.
I understand. I'm on my second round of bullous pemphigoid this year. I have had lots of tests I to had a worse time this year . It also started out in feb this where I felt that itch and the spots keep coming till I had about 50 blisters with fluid and I ended up in hospital. I too don't understand where how it came from. I'm on 25 pred tabs, plasma infusions and antibodic. I'm covering in healing spots. its not fun.im 54. what advice did u get from your hospital and if you have any ideas .love to hear them
I'm another new patient and started the end of January this year with what I thought was a urinary infection. It was finally diagnosed in April as bullous pemphigoid. My treatment control was taken over by the hospital derminology department and it was they who now detail drugs and quantities. At beginning of April I was taking 40mg prednisone/day and requested to reduce this by 2.5mg for each 3 day period when no more than 3 new blisters appeared. Prior to prednisone blisters were continuously appearing varying in diameter from 3mm -50mm and lasted days or until they burst.
When the larger blisters burst and were 'red' raw we were given by the nurse at our GP's a sterilised dressing - UrgoTul - a flexible libido contact layer. We only used it at night and only put on the feet, elbows andrib areas that prevented sleeping. It is very expensive but available by prescription each dressing is 20 x 30 cm and you cut it to the required size (5 sheets per box). Hope this helps
I was described as having a very severe state of the condition and it manefested itself on the skin folds causing difficulties in walking and sleeping. We use Xupad ultra absorbent dressing pad to cover sore areas and this allows me to at least be mobile. I hope this has helped and will post anything else I think might help.
I'm an optimist and always think it will be good eventually - keep going at it. I'm 75 and it came out of the blue as well.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Posted 2 Apr 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers
Posted 6 Apr 2017 • 0 answers